MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANNULATED SCREW SHORT THREAD/18MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.0MM CANNULATED SCREW SHORT THREAD/18MM; SCREW, FIXATION, BONE
Model Number 207.618
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Irritation (1941)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information not available for reporting.Date of irritation is not known; date of implant is not known; device explant was not reported.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported the surgeon inquired as to the metal composition of the 4.0mm cannulated screw.The device was implanted on unknown date.Surgeon confirmed no allergic reaction to the device, but believes mechanical irritation from normal motion at the lisfranc¿s joint developed.It is not known if device was explanted.This report is for one (1) 4.0mm cannulated screw short thread 18mm this is report 1 of 1 for (b)(4).

Brand Name
4.0MM CANNULATED SCREW SHORT THREAD/18MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7487100
Report Number2939274-2018-52025
Device Sequence Number2053421
Product Code HWC
UDI-Device Identifier10886982148094
UDI-Public(01)10886982148094
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963192
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number207.618
Device Catalogue Number207.618
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/05/2018
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;